# SDR FDEA201108063115

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 63,998 hours, 11,098 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Wire
- Condition: Shorted
- Location: E/E Bay Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS RACK FAN "2" POPPED.  REF TO ORIGNAL WRI 46-00/0454.  FOUND WIRE B115-280-14B SPLICE SHORTED TO ACCESS  PANEL UNDER FIRST OBSERVER TABLE.  INSPECTED ALL  OTHER WIRES ON SAME BUNDLE REF AMM 20-30-00 AND FOUND NO OTHER DEFECTS. RE-SPLICED WIRE  B115-280-14B REF WDM 21-26-02. AVIONICS RACK FAN 2 CIRCUIT BREAKER STAYS CLOSED AND OPS CHECKS NORMAL REF AMM 21-26-02-2-2.
